# SDR R61A201305260493

- Difficulty date: May 26, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 22,984 hours, 17,134 cycles
- Engine: Ge CF348E5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 4114T15P02
- Part serial: IHI1822A
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 21,067 hours, 15,746 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW REPORTED A BIRD INGESTION INTO ENGINE NR 1.  CREW DID NOT DECLARE AN EMERGENCY BUT DIVERTED TO PIT DUE TO HIGH LP VIBES.  ACFT LANDED WITHOUT INCIDENT. MX FOUND 2 FAN BLADES DAMAGED, BUT CHANGED 4 TO KEEP ENGINE IN BALANCE IAW AMM.  OPS CHECKED GOOD.
